# SDR ASAA2016082817833

- Difficulty date: August 28, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 33,057 hours, 10,025 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ILLUMINATED ON NAV DISPLAY WHEN WEATHER RADAR SELECTED, BOTH POSITIONS FAIL AND WEATHER RADAR FAIL ARE DISPLAYED ON NAV DISPLAY, WEATHER RADAR WILL NOT TEST.  ACFT GROUNDED.  FOUND WEATHER RADAR CIRCUIT BREAKER OUT.  RESET CIRCUIT BREAKER, GROUND FUNCTIONAL CHECK FOR WEATHER RADAR GOOD IAW AMM 34-43-00-710-802-001.
